Hello, I'm curious if someone can have slightly decreased blood sugar levels that can cause them to feel fatigued 24/7 (Similar to CFS). I noticed when i take a D-Ribose supplement my fatigue is diminished, cognition is back, and I'm "normal" ... but the effect only lasts for an hour or so after taking the D-Ribose. Does this mean I'm deficient in glucagon or have slightly high levels of insulin?
Most definitely decreased blood sugars could cause drowsiness and fatigure, and even changes in your cognition. Have you been diagnosed with any condition, like pre-diabetes, diabetes, or hypoglycemia? Any further info you could share would be great, we couldgive you a little more specific answer that way.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.